# SDR HEEA077583

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,748 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 2382
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOOST PUMP LIGHT WILL NOT COME ON WHEN PUMP OFF.
